Rash from trenavar? What should I do?
08-17-2012 04:33 PM
Ya I'm gonna do as you suggest and make an appointment with my doc for Tuesday and see what happens. Also, I think I'm just going to continue with the cycle and see what happens. Keep an eye on the rash and if it spreads then I'll drop the tren but so far no other sides such as lethargy/tired or nausea.
Originally Posted by WARBIRDWS6
Thanks for the feedback, helps a lot to have somebody to bounce these ideas off of..
08-17-2012 04:40 PM
yeah NP....I think your above plan is the best way to approach it....forgot about the nausea lol...that was part of the "made me feel like shyt" along with the lethargy...you just reminded me of that particular side
Originally Posted by JoeySon
08-17-2012 09:57 PM
btw hydrocortisone cream is a topical corticosteroid with minimal if any systemic effects. apply liberally to the affected area and cover with saran wrap for an hour or 2. do this 2-3 times a day and it should clear up in a day or 2. if that dont work u may have to see a physician. i use hydrocortisone when i get eczema from time to time and have found it equally effective as alot of the prescription creams i've tried.
benadryl whether oral or topical only treats the symptoms. corticosteroids blunt the immune response to the allergen causing the problem. thats all a rash is, a hyper immune response.
if you do happen to have to take the medrol, i dont think 5 days will cause that much catabolism. never has me.
Similar Forum Threads
By victory747 in forum Anabolics
Last Post: 04-30-2005, 05:25 PM
By gsteclipse97 in forum Anabolics
Last Post: 04-03-2005, 06:31 PM
By Angular Air in forum Anabolics
Last Post: 01-17-2005, 02:48 AM
By Grant in forum Anabolics
Last Post: 08-31-2004, 09:00 PM
By Apg215 in forum Anabolics
Last Post: 06-28-2003, 10:10 AM